# SDR RAIA00109016

- Difficulty date: September 1, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- Aircraft time: 12,253 hours, 13,766 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 1250104
- Part serial: 1057
- Condition: Binding
- Part time: 2,305 hours, 2,815 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

7099-SPI-SMOKE COMING FROM VENT AT VAPOR CYCLE COOLING SYSTEM BAY. MAINTENANCE REMOVED AND REPLACED FREON COOLING SYSTEM MOTOR.
